MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC Remunity Pump for Remodulin (TREPROSTINIL) Injection; Infusion Pump

Millyard Advanced Medical Products, LLC Remunity Pump for Remodulin (TREPROSTINIL) Injection; Infusion Pump
Model Number DKPI-11042-001; DKPI-11036-001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharmacy were unsuccessful.Further outreach attempts to the patient's physician's office are currently ongoing.Any new information, relevant to the reported event will be provided in a supplemental report.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.
 
Event or Problem Description
An initial event notification was received by (b)(6) on 17-jul-2026 from (b)(6) , and forwarded to millyard advanced medical products, llc on 18-jul-2026.The patient reported that they received cassette problem alarms while using both of their remunity pumps, serial numbers (b)(6).Troubleshooting efforts were unsuccessful and the patient experienced an interruption in therapy.The patient further reported that they presented to the emergency room due to swelling in, and weeping of fluid from their lower extremities, but denied rebound pulmonary hypertension symptoms at the time.The patient was ultimately admitted to the hospital and replacement remunity systems and cassettes were sent to the patient by the specialty pharmacy.

Brand Name
Remunity Pump for Remodulin (TREPROSTINIL) Injection
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50256625
Report Number3016798778-2026-00276
Device Sequence Number13293162
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001; DKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR
Patient SexFemale
Patient Weight188 LB